# SDR CA151106005

- Difficulty date: November 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 82760757015
- Condition: Damaged
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR TORQUE TUBE ASSY - DRILL MARK WAS DISCOVERED ON THE INNER SURFACE OF THE TUBE.
